Thank you for taking my message. Let me start by telling you that I commute to work and have a very sedentary position. I am like the energizer bunny that runs home, changes my clothes, goes to work out for an hour then walks my dog. I am very hyper!
About six months ago my spine started popping all the way down so I went to a chiropractor who after much dismay performed hard manual manipulation, then my tail bone started throbbing and I could not figure out what was going on. Then the upper part of my right buttock started hurting just below the back. I was in excruciating pain. One night I came home from work and turned quickly and my right hip popped very loudly. I thought that I had broken my hip but I could still walk. It was very painful and in the middle of the night I got up to go to the bathroom and my femur internally rotated to where I could feel the entire turn. I kept working, limping on one side, using a heating pad, and then it got worse. I went to an ortho, sports medicine specialist, primary and now pain management doctor and no one can figure out what I did. I have had two cortisone treatments... which the first one in my hip did help temporarily. The ones I had today were in my sacrum and hip. My joints consistently kill me and I have severe weakness in my right leg. The ortho wants me to do PT but I am scared to...I have had many x-rays, blood tests and an Mri and nothing except for some arthritis in my lower back. I also am wearing a lumber belt to keep my sacrum in because it seems as if my joints will not stay in. I am clicking and popping everyone. I have had a bone density test which has shown ostepenia.
I am almost 50 but feel like I may not even may it. It gets very depressing. Have you ever encountered this? What did I do to where my femur is internally rotating and aggravated my ligaments and tendons to the point where I am at right now?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?